MAUDE Adverse Event Report: BIEDERMANN MOTECH GMBH & CO. KG TELIX K; TELIX K TI CAGE 14X36MM 5°

BIEDERMANN MOTECH GMBH & CO. KG TELIX K; TELIX K TI CAGE 14X36MM 5°
Model Number 109-015-1436
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via phone call to bmus on 12-16-2021, that a revision surgery was needed to replace previously implanted interbody cage ((b)(6) 2021).Patient had complained about discomfort, and it was found the implant had rotated and migrated from original position.There are no reports of delays or impact on the patients outcome as a result of the revision surgery.Subject item will not be returned.The revision surgery included removing the 14mm cage and replacing it with a 15mm cage.
 
Event or Problem Description

Brand Name
TELIX K
Common Device Name
TELIX K TI CAGE 14X36MM 5°
Manufacturer (Section D)
BIEDERMANN MOTECH GMBH & CO. KG
bertha-von-suttner str.23
villingen-schwenningen 78054
GM  78054
Manufacturer Contact
gerd federle
bertha-von-suttner str. 23
villingen-schwenningen, 78054
GM   78054
MDR Report Key13321792
Report Number8010944-2022-00001
Device Sequence Number11174448
Product Code MAX
UDI-Device Identifier04250869607841
UDI-Public04250869607841
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K170890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109-015-1436
Device Catalogue Number109-015-1436
Device Lot NumberINFORMATION NOT AVAILABLE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexMale